# SDR DALA1143053152

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 20,287 hours, 10,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZG IS DAMAGED.  REMOVED FLOOR PANEL 151ZG IAW A319 AMM 53-42-14.  FABRICATED FLOOR PANEL 151ZG ONSTAM TRAVELER T11/888261 IAW DWG 3D25-40532.  INSTALLED FLOOR PANEL 151ZG IAW A319 AMM 53-42-14-400-001.
